# SDR USAA990463

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 287
- Part time: 45,616 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND 3 INCH CORRODED AREAS AROUND NUTPLATE HOLES AT T-CAP FRAME AT STATION 287 RBL 63, CORROSION LEVEL 2.  REPAIRED T-CAP PER SRM 53-00-51.  (M)
